# SDR UPS02839547

- Difficulty date: September 17, 2002
- Submitted: October 2, 2002
- Operation: Air carrier
- Aircraft: N894UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46094
- Aircraft time: 75,501 hours, 23,446 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Cracked
- Location: Mgl Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SPV R/H WHEEL WELL TRAP FITTING CRACKED AT FWD LWR BOLT HOLES,AT STA 855 RT.    REMOVED STIFFNER, HFEC INSPECTED, VERIFIED TWO EACH CRACKS IN LWR TRAP FITTING, STOP DRILLED CRACKS I.A.W E.O. DC8-57-20059, AND SK 894-566,CRACKS TERMINATE AT STOP DRILL I.A.W HFEC INSP.NDTSPM 06- 10-01.001, FABRICTED REPAIR ANGLE AND STIFFNER I.A.W SK894-566. INSTALLED REPAIR PARTS PER SRM 57-2-7, AND SK 894-566 AT ST 855-R
